Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 45, NWS Fort Worth, TX

June 10, 2008Kaufman County, Rockwall County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 10, 2008, 7:57 AM CDT for Kaufman County, Rockwall County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2008, 7:57 AM CDT (12:57 UTC)
Expired
Jun 10, 2008, 10:00 AM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Kaufman County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 709 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
709 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 101258
FFWFWD
TXC257-397-101500-
/O.NEW.KFWD.FF.W.0045.080610T1257Z-080610T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
757 AM CDT TUE JUN 10 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS
  SOUTHERN ROCKWALL COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 1000 AM CDT

* AT 757 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN FROM NEAR ROCKWALL...TO SOUTH OF
  ROYSE CITY...TO NEAR FORNEY AND TERRELL. MOVEMENT WAS SOUTH AT 16
  MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY
  FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1000 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...FORNEY...TERRELL AND CRANDALL.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3263 9609 3257 9650 3269 9652 3290 9652
      3294 9635 3290 9629 3285 9629 3285 9618
      3280 9609
TIME...MOT...LOC 1257Z 344DEG 14KT 3282 9642

$$
2 follow-up statements
000 
WGUS74 KFWD 101334
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 AM CDT TUE JUN 10 2008

TXC257-397-101500-
/O.CON.KFWD.FF.W.0045.000000T0000Z-080610T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCKWALL TX-KAUFMAN TX-
833 AM CDT TUE JUN 10 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHERN KAUFMAN AND SOUTHERN ROCKWALL COUNTIES...

AT 833 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
THUNDERSTORMS WITH HEAVY RAIN FROM NEAR HEATH...TO CRANDALL AND 
KAUFMAN. MOVEMENT WAS SOUTH AT 16 MPH. RADAR INDICATES THAT 2 TO 3 
INCHES OF RAIN HAS ALREADY FALLEN...ESPECIALLY BETWEEN TERRELL AND 
HEATH. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1000 AM CDT.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT 
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR 
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD 
RELATED DEATHS OCCUR IN VEHICLES.

LAT...LON 3263 9611 3257 9650 3261 9651 3261 9650
      3262 9651 3269 9652 3289 9652 3290 9651
      3294 9635 3285 9629 3285 9618 3280 9609
TIME...MOT...LOC 1333Z 344DEG 14KT 3269 9637

$$
000 
WGUS74 KFWD 101457
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
956 AM CDT TUE JUN 10 2008

TXC257-397-101506-
/O.EXP.KFWD.FF.W.0045.000000T0000Z-080610T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCKWALL TX-KAUFMAN TX-
956 AM CDT TUE JUN 10 2008

...THE FLASH FLOOD WARNING FOR NORTHERN KAUFMAN AND SOUTHERN ROCKWALL
COUNTIES EXPIRES AT 1000 AM CDT...

THE SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED OUT OF THE WARNED 
AREA...ENDING THE THREAT FOR HEAVY RAINFALL. THEREFORE THE FLASH 
FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

LINGERING PONDING OF WATER FROM THE EARLIER HEAVY RAIN WILL BE 
POSSIBLE THROUGH LATE MORNING. IF YOU ARE TRAVELING IN ROCKWALL OR 
NORTHERN KAUFMAN COUNTY...PROCEED WITH CAUTION AND STAY CLEAR OF 
WATER-COVERED ROADWAYS.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3263 9611 3257 9650 3261 9651 3261 9650
      3262 9651 3269 9652 3289 9652 3290 9651
      3294 9635 3285 9629 3285 9618 3280 9609
TIME...MOT...LOC 1456Z 344DEG 14KT 3238 9626

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 6:37 AM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 10, 6:37 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
637 AM CDT TUE JUN 10 2008

.UPDATE...
WE HAVE UPDATED TO SHIFT BETTER POPS INTO SE COUNTIES ALONG/SOUTH OF
I-20...AS PROPAGATION OF INFLOW HAS MIGRATED DOWN THAT WAY. HAVE INCLUDED
HEAVY RAIN MENTION IN FORECAST ALONG/SE OF A CANTON...CORSICANA...
FAIRFIELD...BUFFALO/BREMOND LINE. FFW CONTINUES UNTIL 7:30 AM FOR SRN
RAINS/NRN VAN ZANDT COUNTIES AND A FEW ADDITIONAL SMALL STREAM FLOOD
ADVISORIES ARE LIKELY TO OCCUR TOWARD ATHENS/PALESTINE BY MID MORNING.
OTHERWISE...FORECAST IS ON ON TRACK. DID REMOVE FOG MENTION THIS MORNING...
AS CONVECTION HAS KEPT BOUNDARY LAYER MIXED ENOUGH TO KEEP FORMATION
VERY SPOTTY AND LIMITED. UPDATE ON THE WAY.

&&

.PREV DISCUSSION... /ISSUED 606 AM CDT TUE JUN 10 2008/

AVIATION...
/12Z TAFS/
CEILINGS ARE DROPPING QUITE LOW THIS MORNING ACROSS THE METRO
SITES...AROUND 700FT OR LESS IN SOME LOCATIONS. EXPECT THE
LIFR/IFR CONDITIONS TO CONTINUE PERIODICALLY THROUGH 14Z BEFORE
RAPIDLY IMPROVING. BY 15-16Z...VFR CONDITIONS SHOULD PREVAIL
THROUGH THE REMAINING TAF CYCLE. FOR WACO...CIGS HAVE BEEN HOLDING
IN THE MVFR CATEGORY...BUT SATELLITE SHOWS IFR CIGS SINKING
SOUTHWARD. HAVE INCLUDED A TEMPO GROUP FOR IFR FROM 12-14Z AT KACT
AS WELL.

OTHERWISE...SOUTH WINDS FROM 10-15KTS WILL PREVAIL THROUGH THE PERIOD.

SCHULTZ

PREV DISCUSSION... /ISSUED 453 AM CDT TUE JUN 10 2008/

UPDATE...
BANDING OF ELEVATED CONVECTION WITH MODERATE RAINFALL WILL CONTINUE
ALONG A CORRIDOR FROM CELINA/MCKINNEY...TO GREENVILLE...TO LAKE TAWAKONI
AND CANTON THROUGH DAYBREAK. WE HAVE JUST ISSUED SMALL STREAM FLOOD
ADVISORY FOR LAKE TAWAKONI AREA OF RAINS/NRN VAN ZANDT COUNTIES THROUGH
DAYBREAK...THOUGH LAW ENFORCEMENT INDICATES NO MAJOR ISSUES OR ANYTHING
HAZARDOUS TO THIS POINT.

THINKING IS CONVECTION WILL WANE SOMEWHAT WITH LOSS OF VEERED SWLY 25-35
KTS LLJ/ISENTROPIC LIFT BY MID-MORNING. STILL...WE WENT AHEAD AND RAISED
POPS TO HIGH CHANCE CATEGORY THROUGH 9-10 AM OVER THESE AREAS. THIS
WHOLE BAND SHOULD SHIFT TO NEAR BOUNDARY OVER SE COUNTIES BY MIDDAY/AFTER.
UPDATES TO BE SENT SHORTLY. /05

PREV DISCUSSION... /ISSUED 248 AM CDT TUE JUN 10 2008/

DISCUSSION...
SOME ELEVATED ISENTROPIC ASCENT ON THE 305K-315K THETA SURFACES (OR
BOUNDARY LAYER TO 750MB) IN DIFFLUENT MID LVL FLOW CONTINUES TO
INDUCE ELEVATED/SCATTERED SHOWERS/THUNDERSTORMS ACROSS THE NE 1/2 OF
N TX WITH EVEN SOME PEA-HAIL REPORTED OUT OF STRONGEST ACTIVITY AS
OF 2 AM CDT. THIS WAS SHOWN ON PREV RUNS OF MODELS NICELY AND IS
COMING TO FRUITION...THOUGH IT DIDN/T GET STARTED TIL ALMOST
MIDNIGHT.

EXPECT BULK OF ACTIVITY TO SHIFT GRADUALLY S/SEWD ACROSS AREAS EAST
OF I-35 THROUGH AT LEAST MID- MORNING...WHERE OLD FRONT/OUTFLOW
BOUNDARY REMAINS SITUATED SOUTH OF I-20 THIS MORNING. A FEW SHOWERS
AND STORMS WILL BE POSSIBLE IN DEEPER MOISTURE FROM CAMERON TO
PALESTINE THIS AFTN. OTHERWISE ...THE RESPITE FROM THE HOT/HUMID
WEATHER WILL BE SHORT- LIVED AS OLD BOUNDARY MIXES BACK NWD THIS
AFTN WITH SOME AIRMASS INDUCED WIDELY SCATTERED SHOWERS/STORMS OVER
FAR SE COUNTIES IN AREA OF BEST WAA/MOISTURE FLUX OFF THE GULF OF
MEXICO.

THE RETURN OF THE HOTTER/MORE HUMID CONDITIONS UNDER THE UPPER RIDGE
WILL BE NOTICEABLE AS TEMPS COULD PUSH THE CENTURY MARK WED/THURS.
NEXT UPPER LEVEL DISTURBANCE NOW SEEN AMPLIFYING ACROSS THE PACIFIC
NW STATES WILL DEEPEN OVER THE ROCKIES THROUGH MID WEEK...BEFORE
LIFTING ESE ACROSS THE THE PLAINS STATES LATE WEEK...HELPING TO
BREAK DOWN THE UPPER HIGH AND SHUNT IT W/SW AWAY FROM NORTH TX. NEW
RUNS OF MED RANGE MODELS CONTINUE TO INDICATE A COLD FRONT MOVING
SWD ACROSS THE RED RIVER VALLEY BY SATURDAY MORNING...THEN STALLING
OVER THE CENTRAL BRAZOS VALLEY BY SAT AFTN. WE HAVE RAISED RAIN
CHANCES ALONG THE FRONT FOR LATER FRI NIGHT AND SATURDAY TO CHANCE
CATEGORY...AS MED RANGE MODELS ALL AGREE ON INSTABILITY AND SOME
CONVECTION ERUPTING ALONG/SLIGHTLY BEHIND THE FRONT.

UPPER RIDGE REMAINS ANCHORED TO OUR WEST ON DAYS 6/7 (SUN/MON) WITH
AREA UNDER WEAK/DIFFLUENT N/NWLY FLOW ALOFT. SUMMER-LIKE MOISTURE
SHOULD BE AVAILABLE FROM THE GULF OF MEXICO. FOR NOW...WE WILL NOT
INTRODUCE MORE THAN 10 PERCENT POPS THIS PERIOD DUE TO UNCERTAINTIES
ON MID LVL FEATURES COMING OUT OF DIFFLUENT NW FLOW ALOFT. /05

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  92  76  97  80  98 /  10   5   5   5   5
WACO, TX              94  73  95  76  95 /  20   5   5   5  10
PARIS, TX             88  70  91  74  92 /  10  10   5   5   5
DENTON, TX            92  74  95  76  96 /  10   5   5   5   5
MCKINNEY, TX          90  72  94  75  94 /  20   5   5   5   5
DALLAS, TX            91  76  95  80  96 /  20   5   5   5   5
TERRELL, TX           90  73  95  75  94 /  30  10   5   5   5
CORSICANA, TX         91  73  94  75  95 /  30  10   5   5  10
TEMPLE, TX            95  74  94  75  96 /  20   5   5   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/05
Hazardous weather outlook, Jun 10, 3:04 AM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
304 AM CDT TUE JUN 10 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
304 AM CDT TUE JUN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
ISOLATED THUNDERSTORMS WILL BE POSSIBLE GENERALLY ALONG AND EAST
OF I-35 THIS MORNING...AND ALONG AND SOUTHEAST OF A CANTON TO
TEMPLE LINE THIS AFTERNOON. ORGANIZED SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORMS WILL BE POSSIBLE PERIODICALLY FROM FRIDAY AFTERNOON
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

SCHULTZ

In the hours before

Special weather statement, Jun 10, 4:35 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
435 AM CDT TUE JUN 10 2008

TXZ122-123-101000-
RAINS TX-VAN ZANDT TX-
435 AM CDT TUE JUN 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN RAINS COUNTY
  NORTHERN VAN ZANDT COUNTY

AT 435 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF WILLS POINT...MOVING EAST AT 11
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...FRUITVALE AND
GRAND SALINE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3254 9565 3267 9599 3284 9593 3277 9562
      3272 9562 3272 9561 3270 9559
TIME...MOT...LOC 0935Z 288DEG 10KT 3271 9583

SCHULTZ
Special weather statement, Jun 10, 4:57 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
457 AM CDT TUE JUN 10 2008

TXZ122-101030-
VAN ZANDT TX-
457 AM CDT TUE JUN 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN VAN ZANDT COUNTY

AT 457 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTH OF CANTON...MOVING EAST AT 19 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...FRUITVALE AND
GRAND SALINE.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3251 9560 3264 9594 3279 9587 3278 9586
      3278 9579 3276 9575 3275 9571 3272 9566
      3273 9563 3272 9561 3269 9558
TIME...MOT...LOC 0957Z 288DEG 17KT 3269 9578

SCHULTZ
Local storm report, Jun 10, 6:44 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
644 AM CDT TUE JUN 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     FLOOD            EDGEWOOD                32.69N  95.88W
06/10/2008                   VAN ZANDT          TX   LAW ENFORCEMENT

            REPORTS OF HIGH WATER ON SEVERAL ROADS. SEVERAL STALLED
            VEHICLES DUE TO FLOODING.
Local storm report, Jun 10, 6:47 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 AM CDT TUE JUN 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     FLOOD            FRUITVALE               32.68N  95.80W
06/10/2008                   VAN ZANDT          TX   LAW ENFORCEMENT

            REPORTS OF HIGH WATER ON SEVERAL ROADS. STALLED VEHICLES
            DUE TO FLOODING.
Special weather statement, Jun 10, 6:56 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
656 AM CDT TUE JUN 10 2008

TXZ120-101230-
ROCKWALL TX-
656 AM CDT TUE JUN 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  ROCKWALL COUNTY

AT 656 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES EAST OF ROCKWALL...MOVING SOUTHEAST AT 15
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FATE...HEATH...ROCKWALL AND
ROYSE CITY.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND PEA-SIZED
HAIL CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3283 9630 3283 9652 3297 9652 3298 9648
      3298 9644 3299 9644 3299 9639 3298 9632
      3288 9628
TIME...MOT...LOC 1156Z 298DEG 13KT 3290 9636

SCHULTZ
Special weather statement, Jun 10, 7:26 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
726 AM CDT TUE JUN 10 2008

TXZ120-121-101300-
ROCKWALL TX-KAUFMAN TX-
726 AM CDT TUE JUN 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN KAUFMAN COUNTY
  SOUTHERN ROCKWALL COUNTY

AT 726 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
ROWLETT TO 11 MILES NORTHWEST OF WILLS POINT...MOVING SOUTHEAST AT 13
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE FORNEY...HEATH...ROCKWALL
AND TERRELL.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-SIZED HAIL CAN BE EXPECTED.

LAT...LON 3271 9651 3283 9652 3293 9652 3292 9629
      3285 9629 3285 9608 3271 9608
TIME...MOT...LOC 1226Z 334DEG 12KT 3284 9649 3284 9608

SCHULTZ

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 1:51 AM CDTSpecial Weather StatementFWDDallas24 min
Jun 10, 2:51 AM CDTSpecial Weather StatementFWDFannin24 min
Jun 10, 4:31 AM CDTAreal Flood AdvisoryFWDRains, Van Zandt3 hr
Jun 10, 4:35 AM CDTSpecial Weather StatementFWDVan Zandt25 min
Jun 10, 4:57 AM CDTSpecial Weather StatementFWDVan Zandt33 min
Jun 10, 5:24 AM CDTFlash Flood WarningFWDRains, Van Zandt2 hr
Jun 10, 5:24 AM CDTFlash Flood WarningFWDRains, Van Zandt2 hr
Jun 10, 6:18 AM CDTAreal Flood AdvisoryFWDVan Zandt117 min
Jun 10, 6:56 AM CDTSpecial Weather StatementFWDRockwall34 min
Jun 10, 7:13 AM CDTAreal Flood AdvisoryFWDKaufman, Rockwall2 hr
Jun 10, 7:13 AM CDTFlash Flood WarningFWDHunt105 min
Jun 10, 7:19 AM CDTAreal Flood AdvisoryFWDHenderson3 hr
Jun 10, 7:26 AM CDTSpecial Weather StatementFWDRockwall34 min
Jun 10, 7:27 AM CDTFlash Flood WarningFWDVan Zandt2 hr
Jun 10, 7:41 AM CDTAreal Flood AdvisoryFWDDallas2 hr
Jun 10, 8:38 AM CDTAreal Flood AdvisoryFWDHenderson, Kaufman2 hr
Jun 10, 11:02 AM CDTRiver Flood WarningFWDHunt, Rockwall22 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.